Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Random groups contain surface subgroups
HTML articles powered by AMS MathViewer

by Danny Calegari and Alden Walker PDF
J. Amer. Math. Soc. 28 (2015), 383-419 Request permission

Abstract:

A random group contains many quasiconvex surface subgroups.
References
Similar Articles
Additional Information
  • Danny Calegari
  • Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
  • MR Author ID: 605373
  • Email: dannyc@math.uchicago.edu
  • Alden Walker
  • Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
  • MR Author ID: 925092
  • Email: akwalker@math.uchicago.edu
  • Received by editor(s): April 5, 2013
  • Received by editor(s) in revised form: November 19, 2013, December 17, 2013, and January 27, 2014
  • Published electronically: June 10, 2014
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 28 (2015), 383-419
  • MSC (2010): Primary 20P05, 20F65, 57M07; Secondary 57M20
  • DOI: https://doi.org/10.1090/S0894-0347-2014-00802-X
  • MathSciNet review: 3300698